# SDR AALA20100926DFW04

- Difficulty date: September 23, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 47,769 hours, 5,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 1 GALLEY ESCAPE PATH LIGHT LENS MISSING.  REMOVED AND REPLACED LEFT NUMBER 1 GALLEY ESCAPE PATH LIGHT ASSEMBLY.  OPS CHECKS NORMAL.
